# SDR SIMA20171202008

- Difficulty date: December 2, 2017
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 28,429 hours, 24,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Frames 49-50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM SIDEWALL IS CORRODED BETWEEN FRAMES 49-50.  REPAIRED THE OMEGA BEAM SIDEWALL IAW ERS-EM-53MR-3067.
